I know there have been many discussions on here about HRT but I could really do with some advice.
I started taking HRT, in tablet form, many years ago, at least 10+. I've always had high blood pressure and take medication to control it. In November my blood pressure was very high and my doctor diagnosed me with Chronic Kidney Disease . He said I needed to stop taking my HRT.
Since then I have reduced the HRT and I took my last tablet on Christmas Eve. Since then I have started to get hot flushes again and they are escalating in frequency. They occur mainly at night but in the last few days I am very aware of having them during the day as well.
Has anyone else experienced this and if so did they last for a long time and also was there anything you found helped.
I would appreciate any feedback you may have.
Sar53 Mon 06-Jan-20 21:34:52
Barmeyoldbat Mon 06-Jan-20 22:00:42
Bakingmad0203 Mon 06-Jan-20 22:18:01
Bakingmad0203 Mon 06-Jan-20 22:25:37
Missfoodlove Mon 06-Jan-20 22:26:33
Hetty58 Mon 06-Jan-20 22:32:10
Dottydots Tue 07-Jan-20 15:09:23
Humbertbear Tue 07-Jan-20 15:39:26
Sar53 Tue 07-Jan-20 16:06:57
PamelaJ1 Tue 07-Jan-20 17:00:15
SpringyChicken Tue 07-Jan-20 21:33:08